American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jesse Elliott. Factoring formal power series over principal ideal domains. Trans. Amer. Math. Soc. 366 (2014) 3997-4019.
Abstract, references, and article information   
View Article: PDF

[2] Frank Okoh. A bound on the rank of purely simple systems . Trans. Amer. Math. Soc. 232 (1977) 169-186. MR 0498625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1